# SDR AALA202009089017

- Difficulty date: September 6, 2020
- Submitted: September 8, 2020
- Operation: Air carrier
- Aircraft: N653AW
- Make and model: Airbus A320-232
- Aircraft serial: 1003
- Aircraft time: 72,288 hours, 28,365 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Rib
- Part number: D5337062220400
- Condition: Worn
- Location: Keel Beam
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: WORN KEEL BEAM RIB 10 DUE TO ROTATED BOLT OF RH MLG DOOR FWD HINGE, MEASURING L=1.125 IN, W=0.1 IN, D=0.006 IN. ACCOMPLISHED PERMANENT SPOT FACE REPAIR OF FASTENER HOLE IAW AIRBUS REPAIR INSTRUCTION R53370507B AND EA308452.
